CONVERGENCE AND SUBSEQUENTIAL CONVERGENCE OF REGULARLY GENERATED SEQUENCES
Articles > Article · 2015
Authors: SEFA ANIL SEZER, İbrahim ÇANAK
MISKOLC MATHEMATICAL NOTES, Journal Indexed in SCI Expanded, International, 2015, vol 16, pp 1181-1189
Summary
In this paper we recover convergence and subsequential convergence of a sequence of real numbers regularly generated by another sequence in some sequence spaces under certain conditions. We also give some information about the behavior of a sequence whose generator is given in terms of a moderately divergent sequence.